Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Reddish orange, non-itchy spot on the shin, disappears with prolonged sun exposure,does not respond to medicines. Suggestion?

So i have noticed reddish orange spot no bigger than a needle head that occur mainly on my right shin with a little on my left shin that do not hurt, itch , have random bleeding or swelling. The strange thing is they go away with prolonged sun exposure (while wearing sun tan lotion) or if i run a lot....I am unsure what condition of the skin this is because it does not respond to anti-biotic ointment, acne medication, or variable moisturizing thoughts?
Asked On : Sat, 12 May 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear yami...,
Thanks for choosing HCM..,
Reddish ornge spot....without itching ,pain ,swelling or bleeding..,
on the shin....front of the leg...usually due to abnormalties in..,
the vascularity or reactions of medicines ...,
So evaluate the case ...
consult good surgeon ...thanQ
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor